# SDR QXEA200602028

- Difficulty date: August 5, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,264 hours, 12,408 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 956A15B662368
- Condition: Malfunctioned
- Location: Autofeather
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2460: AUTOFEATHER SELECT WOULD NOT REMAIN ILLUMINATED WHEN AUTOFEATHER SWITCH IS PUSHED.  MAINTENANCE REMOVED AND INSTALLED SERVICABLE AUTOFEATHER SWITCH ASSY IAW STANDARD PRACTICES.  PERFORMED OPS TEST OF PROP AUTOFEATHER AND UPTRIM SYSTEM IAW Q400 AMM 61-20-00-710-801.  OPS TEST PASSED.  AIRCRAFT RETURNED TO SERVICE.
